# SDR TWAA0101101

- Difficulty date: January 11, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 24,647 hours, 11,910 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT, FOUND DOUBLER CORRODED AT DOOR JAMB STA 1193, LONGERON 28R TO 29R.  FABRICATED NEW DOUBLER AND INSTALLED AND PAINTED PER SPM 6-70-01 AND SRM 51-10-3.
